# SDR DALA2019092205451

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 1281810) DEEP GOUGE ON CABIN SEAT TRACK CROWN STA 1180-1200 RBL 45. CORRECTIVE ACTION: OUT OF LIMITS IAW SRM 53-00-52 CUT OUT DAMAGED SECTION OF SEAT TRACK IAW SRM 53-00-52 REP 3 FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-52 REP 3.
